# SDR CA011011010

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,608 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 704A34240015
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PART LEAKING. PART REPLACED.
